# SDR CALA2022042701093

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 82,594 hours, 18,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Seat 30d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - FOUND 1 LEFT SIDE OVERWING SCAPE LIGHT AND FLOOR PROXIMITY LIGHT SEAT 30D INOP. REMOVED AND REPLACED LEFT SIDE OVERWING SCAPE LIGHT IN REFERENCE AMM 33-51-06-902-08. OPSCHECK OK. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT AT SEAT 30D IN REFERENCE AMM 33-51-10-962-10. OPSCHECK OK.
